# SDR SWAA010810

- Difficulty date: March 19, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 360 FUSELAGE FRAME CRACKED BETWEEN STR 19R & 20R.  REPAIRED FRAME PER SRM.
